# SDR C2XA96IA034

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12061341615
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT WING UPPER NR 2 SKIN SUPPORT CRACKED AT RIB NR 16.  MAINTENANCE REMOVED AND REPLACED THE SKIN SUPPORT, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  A/C TT, 13,396.7.  CYCLES, 18,250.  (X)
